Sh:995

Bib entry
@article{Sh:995,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{Partition calculus and cardinal invariants}},
 journal = {J. Math. Soc. Japan},
 fjournal = {Journal of the Mathematical Society of Japan},
 volume = {66},
 number = {2},
 year = {2014},
 pages = {425--434},
 issn = {0025-5645},
 doi = {10.2969/jmsj/06620425},
 mrclass = {03E02 (03E04 03E05 03E17 03E35)},
 mrnumber = {3201820},
 mrreviewer = {Jan Kraszewski},
 doi = {10.2969/jmsj/06620425},
 note = {\href{https://arxiv.org/abs/1112.5772}{arXiv: 1112.5772}},
 arxiv_number = {1112.5772}
}